Optimal bounds of restricted type for the Hardy operator minus the identity on the cone of radially decreasing functions

Tom 197 / 2010

Javier Soria Studia Mathematica 197 (2010), 69-79 MSC: 26D10, 46E30. DOI: 10.4064/sm197-1-6

Streszczenie

We find the norm of the Hardy operator minus the identity acting on the cone of radially decreasing functions on minimal Lorentz spaces (restricted type estimates).

Autorzy

  • Javier SoriaDepartment of Applied Mathematics and Analysis
    University of Barcelona
    E-08007 Barcelona, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek